Surgical menopause

Hi last year I was thrown into the menopause due to TAH and was diagnosed with borderline ovarian tumours stage 2c, so was thrown into menopause was managing ok so I thought, I had gained weight and hot flushes manageable and thought they were getting better, but 2 months ago I decided to join the gym and try and shed some of this weight and get fitter. Well I haven't gained anymore weight which is a good thing but haven't lost any yet, but the hot flushes have got worse, feel more tired again bit like before my operation, suddenly I feel like I just have to lie down for half an hour then I'm ok, and to top it off my feet and ankles are always swelling up and sounds daft but my heels feel slightly numb sometimes. Is this just the menopause kicking back in a bit more, anybody else suffer these symptoms, I don't want to bother the doctor yet and sounds bit silly about my numb heels and swollen ankles/feet. I drink plenty of fluid and I feel fine going to the gym. Sorry if going on a bit, just but confused I think.

4 Replies

  • Hiya, sounds fantastic that you are going to the gym, but if I start to experience new symptoms, I always run them past my doctor. So although I have not experienced exactly the symptoms you have, I find a doctor can give me peace of mind in dealing with the unknown.

    Take care, love Wendy xx

  • My doc did warn me about swollen feet but I think that was because I also had some lymph nodes removed as part of the surgery. Don't worry about fussing - definitely ask your doc for peace of mind.

  • There's an American site called Hystersisters, you might like to look on there. I also had the op and borderline diagnosis, hot flushes etc. I found the Ladycare magnet good, you can read about it on previous posts. I also found that keRning tai chi has really helped with circulation problems. Good Luck

    Love Wendy xx

  • Hi Ladyone. I have all these symptoms they come and go sometimes worst than others. I keep a fan in the bedroom, cold presses in the winter and plenty of paracetomol. X Trish

You may also like...